# SDR CHQA20130622228

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,267 hours, 21,807 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,371 hours, 20,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, A BURNING ODOR WAS PRESENT IN THE COCKPIT. CREW REPORTED THAT THERE WERE NO WARNING MESSAGES FOR SMOKE AND THERE WERE NO VISUAL SIGNS OF SMOKE IN COCKPIT OR CABIN.  LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED OPS CHECKS OF BOTH PACK SYSTEMS AND ALL BLEED SYSTEMS WITH NO SMOKE OR ODORS NOTED.  MX FURTHER REPORTED THAT THERE WERE NO ELECTRICAL ODORS PRESENT IN THE CABIN OR COCKPIT.
